Asymptotic normality of the sample mean and covariances of evanescent fields in noise
AbstractWe consider the asymptotic properties of the sample mean and the sample covariance sequence of a field composed of the sum of a purely indeterministic and evanescent components. The asymptotic normality of the sample mean and sample covariances is established. A Bartlett-type formula for the asymptotic covariance matrix of the sample covariances of this field, is derived.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 98 (2007)
Issue (Month): 10 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kallianpur, G. & Miamee, A. G. & Niemi, H., 1990. "On the prediction theory of two-parameter stationary random fields," Journal of Multivariate Analysis, Elsevier, vol. 32(1), pages 120-149, January.
- Li, Ta-Hsin, 1996. "Bartlett-type formulas for complex multivariate time series of mixed spectra," Statistics & Probability Letters, Elsevier, vol. 28(3), pages 259-268, July.
- Chiang, Tse-Pei, 1991. "The prediction theory of stationary random fields. III. Fourfold Wold decompositions," Journal of Multivariate Analysis, Elsevier, vol. 37(1), pages 46-65, April.
- Li, Ta-Hsin & Kedem, Benjamin & Yakowitz, Sid, 1994. "Asymptotic normality of sample autocovariances with an application in frequency estimation," Stochastic Processes and their Applications, Elsevier, vol. 52(2), pages 329-349, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.